# SDR K11A2023100900231

- Difficulty date: August 27, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 58,315 hours, 40,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 58,315 hours, 40,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON MAIN DECK FLOOR BEAM UPPER SURFACE AT STA 947.5 RBL 40.
